# SDR AALA202405209573

- Difficulty date: May 20, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 13,589 hours, 3,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT-HAND EMERGENCY EXIT DOOR DAMPER READS ZERO PSI. SERVICED LEFT-HAND EMERGENCY EXIT DOOR DAMPER PER AMM 52-20-00.
